# SDR CA001221006

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Guard
- Part number: 83231044005
- Condition: Crushed
- Location: Mlg
- Part time: 26,043 hours, 29,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ON GEAR RETRACTION THREE CAUTION LIGHTS AND ARIGHT MAIN GROUND WARNING LIGHT ON. MOTORING SOUND HEARD AND GEAR WOULD NOT RETRACT. IN TRANSIT LIGHT ON IN GEAR RETRACT LEVER, MAINTENANCE INSPECTION FOUND RIGHT HAND NACELLE AFT ACCESS PANEL CRUSHED BETWEEN GEAR & WHEEL PIN CUTOUT. PREVENTING RT GEAR FROM FULLY GOING INTO UPLOCK POSITION . PANEL REPLACED, GEAR RETRACTION TEST SATISFACTORY. A/C RETURNED TO SERVICE.
